# SDR DLM88060615

- Difficulty date: July 29, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 47,997 hours, 38,713 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 329001000
- Condition: Unknown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LANDING GEAR WARNING SOUNDED WITH GEAR DOWN AND LOCKED AND THREE GREEN.  WARNING HORN COULD NOT BE SILENCED.  REPLACED PSEU PER AMM AND CENTRAL AURAL WARNING COMPUTER AFT JACKING A/C AND FAILURE TO DUPLICATE.  BOTH REQUIRE CHECKOUT RAN AUTO-SELF TEST OF PSEU PER AMM.  CHECKS GOOD WITH NO FAULTS.  C/W ADJ/TEST OF CENTRAL AURAL WARNING UNIT PER AMM.  ALL MODES CHECK GOOD.  SWUNG GEAR NUMEROUS TIMES AT VARIOUS L FLAP SETTINGS.  UNABLE TO DUPLICATE LANDING GEAR WARNING INDICATION.  SYSTEM CHECKS GOOD.  OK FOR SVC.
